# SDR 03316660

- Difficulty date: November 12, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N660BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7519
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 1104SD100001
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE FLAP CONTROL SYSTEM FAILED AT ZERO DEGREES.  NO EMERGENCY WAS DECLARED AND FLIGHT LANDED UNEVENTFULLY.  FAILURE WAS TROUBLESHOT TO THE RT FLAP FLEX CABLE AND UNIT WAS REPLACED. A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
